# SDR EBVD201110040194

- Difficulty date: October 4, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N999PX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5387
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 60093000116
- Part serial: 0689
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE FLAP ACTUATOR FAILED END PLAY CHECK.
